# SDR AU971441

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Condition: Seized
- Location: Rt Eng Oil Cool
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE OIL COOLER THERMOSTATIC BYPASS VALVE STUCK.
